Ask a Doctor and Get an Answer to Your Medical Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
This is likely ovulation spotting.
Since you stopped yasmin a week prior to your period, it is not likely to become pregnant so soon.
Usually during ovulation your basal body temperature increases slightly.
There is also over the counter ovulation detection kit available to predict ovulation accurately.
But given your description, ovulation can cause cramps and spotting which may feel different sometimes.
Please be patient.
You should get pregnant within next 3 months ( that is common after stopping yasmin).
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/